Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2008, 3:33 PM EDT for Alcona County, Oscoda County, Michigan. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 3:33 PM EDT (19:33 UTC)
- Expired
- Jun 8, 2008, 4:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Alcona County, MI, Oscoda County, MI
The radar
The NCL Michigan radar (KAPX), 100 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -380 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 081933
SVRAPX
MIC001-135-082030-
/O.NEW.KAPX.SV.W.0022.080608T1933Z-080608T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
333 PM EDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALCONA COUNTY IN NORTHERN LOWER MICHIGAN...
OSCODA COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 430 PM EDT
* AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF MACK LAKE...OR
11 MILES NORTHEAST OF WEST BRANCH...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCKINLEY...
CURTISVILLE...
GLENNIE...
CURRAN...
MILEN TOWNSHIP...
MITCHELL TOWNSHIP...
BARTON CITY...
MIKADO...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.
LAT...LON 4465 8328 4462 8331 4455 8331 4451 8333
4451 8402 4452 8416 4486 8388 4486 8331
4468 8327
TIME...MOT...LOC 1933Z 234DEG 51KT 4440 8403
$$1 follow-up statement
000
WWUS34 KAPX 082004
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
404 PM EDT SUN JUN 8 2008
MIC135-082014-
/O.CAN.KAPX.SV.W.0022.000000T0000Z-080608T2030Z/
OSCODA MI-
404 PM EDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR OSCODA COUNTY IS CANCELLED...
LAT...LON 4467 8328 4465 8328 4462 8331 4455 8331
4451 8333 4452 8388 4486 8388 4486 8331
4475 8329 4468 8327
TIME...MOT...LOC 2004Z 234DEG 51KT 4466 8353
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:35 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jun 8, 1:35 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 135 PM EDT SUN JUN 8 2008 .AVIATION...TRICKY AVIATION FCST THE NEXT 24 HOURS. INITIAL ROUND OF SHOWERS WITH SOME EMBEDDED THUNDER WILL CONTINUE TO ROLL OVR THE TAF SITES THRU 21Z OR SO...WITH PERIODIC MVFR CIGS/VISBYS LIKELY. REAL QUESTION IS WHAT HAPPENS TONIGHT AS WEAK SFC LOW TRACKS INTO WISCONSIN...POTENTIALLY SETTING OFF ANOTHER ROUND OF SHOWERS/STORMS UPSTREAM...AND HELPING DRAG WEAK FRONTAL BOUNDARY BACK THRU THE REGION. WOULD EXPECT ADDITIONAL SURGE OF MOISTURE TO AID IN BRINGING BACK MVFR CIGS/VISBYS OVERNIGHT...WITH WIND SHEAR ALSO A CONCERN AS LOW LEVEL JET CRANKS UP. SHOULD ALSO SEE ADDITIONAL SHOWERS AT TIMES...THOUGH NOT ENTIRELY SOLD ON THE IDEA OF STORMS FOR THE TAF SITES SO WILL FOREGO MENTION AT THIS POINT. IMPROVING CONDITIONS THEN EXPECTED INTO THE MORNING HOURS AS DRIER AIR SLIP INTO THE PICTURE. LAWRENCE && .PREV DISCUSSION... /ISSUED 1151 AM EDT SUN JUN 8 2008/ UPDATE...NEEDLESS TO SAY...ANOTHER CHALLENGING FORECAST FOR THE AFTERNOON AND TONIGHT. ONGOING UPSTREAM MCS ENCOMPASSING A GOOD CHUNK OF THE UPPER MIDWEST THIS MORNING...STRONGEST CORE OF THE SYSTEM IMPACTING EASTERN AND SOUTHERN WISCONSIN. NORTHERN SIDE WIDESPREAD RAIN SHIELD HAS BEEN ATTEMPTING TO PRESS INTO NORTHERN LOWER AND EASTERN UPPER MICHIGAN. HOWEVER...WITH RAPIDLY WARMING CLOUD TOPS ON SATELLITE IMAGERY AND A SHRINKING RAIN SHIELD... APPEARS THAT A MAJORITY OF THE NRN THIRD OF THE CWA WILL MISS THE RAINFALL ONCE AGAIN...SAVE FOR ONE AREA OF RAIN NOW REACHING THE NW SHORELINE AREA. ATTENTION TURNS TO THE SOUTH. INITIAL CORE OF CONVECTION FROM EARLIER THIS MORNING NOW REACHING THE CENTRAL LOWER MICHIGAN SHORELINE AREAS NEAR MANISTEE TO LUDINGTON. HOWEVER...PER 12Z APX SOUNDING...MORNING AIRMASS ACROSS NRN LOWER MICHIGAN WAS STABLE ALTHOUGH SOME DESTABILIZATION HAS OCCURRED OVER THE S/SE PORTION OF THE CWA WITH HEATING AHEAD OF THE MCS CLOUD SHIELD. BUT EXPECTATION IS FOR THIS INITIAL ROUND OF SHOWERS/TSTMS TO WEAKEN AS THEY PROPAGATE NORTHWARD OVER THE NEXT FEW HOURS...BUT CERTAINLY HIGHER POPS WARRANTED OVER THE SRN HALF OF THE CWA. LOOKING FURTHER UPSTREAM...BIGGER ATTENTION TURNS TO IMPRESSIVE BOW ECHO (WITH AN IMPRESSIVE BOOK END VORTICE) THAT HAS ORGANIZED ON THE NOSE OF A 40-50 KNOT LLJ IN SRN WISCONSIN THIS MORNING AND NOW RACING ENE ACROSS SRN WISCONSIN AND TAKING AIM ON CENTRAL AND SRN LOWER MICHIGAN. RADAR TRENDS/TIMING SUGGEST THIS FEATURE MAY RUN ACROSS THE S/SE FRINGE OF THE CWA BETWEEN 17Z AND 20Z ASSUMING IT HOLDS TOGETHER. WITH BEST INSTABILITY STILL ACROSS SRN LOWER MICHIGAN AND A THICKENING MCS CLOUD SHIELD UP THIS WAY...BOW ECHO MAY ALSO WEAKEN THE NRN END AND PROPAGATE MORE E/SE AFTER REACHING LOWER MICHIGAN. TIME WILL TELL...BUT CERTAINLY BE WATCHING THIS OVER THE NEXT FEW HOURS AND WILL HAVE SEVERE WEATHER POSSIBILITIES FOR THE SRN COUNTIES THIS AFTERNOON IN THE HAZARDOUS WEATHER OUTLOOK. ADAM DISCUSSION... /ISSUED 415 AM EDT SUN JUN 8 2008/ EARLY MORNING SLATE OF OBSERVATIONAL TOOLS DISPLAYS ANOMALOUSLY AMPLIFIED EARLY JUNE MID AND UPPER LEVEL PATTERN ACROSS THE CONUS...FEATURING SUBTROPICAL SOUTHEAST CONUS RIDGE DOWNSTREAM OF DEEP INTERMOUNTAIN TROUGH AXIS. AT THE SURFACE...QUASI-STATIONARY FRONT NEARLY PARALLEL TO TROPOSPHERIC DEEP SOUTHWEST FLOW BETWEEN THESE TWO FEATURES...EXTENDING FROM WESTERN UPPER MICHIGAN SOUTHWEST INTO THE SOUTH CENTRAL PLAINS. TROPICAL MOISTURE FEED ALONG AND AHEAD OF THIS FRONT RATHER PHENOMENAL...EVEN BY EARLY SUMMER STANDARDS...WITH 00Z RAOB ANALYZED PRECIPITABLE WATER PLOTS SHOWING VALUES OF +1.50 INCHES SURGING INTO WISCONSIN AND POINTS SOUTH (OVER 180% OF NORMAL). GOOD LOW AND MID LEVEL CONVERGENCE AXIS (FURTHER SUPPORTED BY MASS CONVERGENCE ON NOSE OF LOW LEVEL JET)...COUPLED WITH DEEP MOISTURE PROFILES...RESULTING IN AN ELONGATED MCS THAT STRETCHES FROM SOUTHEAST MICHIGAN BACK WEST INTO IOWA (WITH SOME ABSOLUTELY PHENOMENAL RAINFALL REPORTS FROM SOUTHWEST MICHIGAN AND PARTS OF WISCONSIN...SEE LOCAL STORM REPORTS FROM GRAND RAPIDS AND MILWAUKEE). AS IS OFTEN THE CASE WITH CONVECTION...RENEWED OVERNIGHT DEVELOPMENT TIED TO FORCED LIFT ABOVE CONGEALED OUTFLOW COLD POOL...WHICH HAS ESSENTIALLY KEPT THE WIDESPREAD THUNDERSTORMS SOUTH OF OUR REGION. NORTHERN EXTENT OF THIS MCS HAS BROUGHT MORE OF A STRATIFORM RAIN SHIELD TO SOUTHERN PARTS OF THE AREA (WITH A FEW ANVIL LIGHTNING CRAWLERS FOR COSMETIC AFFECT). STILL...DEEP ELEVATED MIXED LAYER THROUGH 650MB...DRY CONDITIONS UP THROUGH 500MB (PER 00Z LOCAL SOUNDING)...AND SOUTHERN MICHIGAN/WISCONSIN MOISTURE INTERCEPT AXIS HAS KEPT PRECIPITATION AMOUNTS RATHER LIGHT. FORECAST CHALLENGES ARE MANY...CENTERING ON THUNDERSTORM POTENTIAL AND SEVERITY THROUGH TONIGHT. TO FURTHER COMPLICATE MATTERS...00Z MODEL INITIALIZATION RATHER HORRENDOUS WITH CURRENT MCS LOCATION AND AFFECTS OF THIS CONGEALED COLD POOL (HANDLED SLIGHTLY BETTER BY THE GFS). TODAY...HARD TO USE ANY MODEL FOR A STARTING FOUNDATION TO TODAYS FORECAST...SO HAVE HEAVILY RELIED ON AN EDUCATED BEST GUESS BASED OFF CURRENT ANALYSIS...ANTICIPATED PATTERN CONFIGURATION... AND OVERALL PATTERN RECOGNITION SKILLS. THAT SAID...STILL PLENTY OF QUESTIONS ON HOW TODAYS WEATHER WILL UNFOLD. BASED OFF CURRENT THINKING...SOUTH CENTRAL LAKES MCS SHOULD CONTINUE TO WEAKEN AS CONVECTIVE FOCUS CENTERS FARTHER WEST IN RESPONSE TO INCREASED INFLOW AND LOW LEVEL CONVERGENCE AS SHORTWAVE AT BASE OF INTERMOUNTAIN TROUGH EJECTS OUT INTO THE CENTRAL PLAINS. SATELLITE/RADAR IMAGERY AND WESTERN LAKES METAR OBSERVATIONS ALREADY STARTING TO BEAR THIS OUT WITH BACKING FLOW ACROSS CENTRAL AND WESTERN WISCONSIN AND EXPANDING STORM COVERAGE ACROSS NORTHERN IOWA AND SOUTHERN MINNESOTA. WOULD EXPECT THIS TREND TO CONTINUE THROUGH THE MORNING AND EXPAND FARTHER NORTHEAST INTO WISCONSIN AS CONVERGENCE FURTHER STRENGTHENS WITH DEVELOPMENT OF WEAK SURFACE LOW ALONG FRONTAL ZONE...COINCIDENT WITH DEVELOPMENT OF GOOD UPPER LEVEL DYNAMICS IN FAVORABLE RIGHT ENTRANCE REGION OF UPPER LEVEL JET STREAK. STORMS SHOULD CONGEAL INTO A RATHER HEALTHY LOOKING COMPLEX AS THE DAY UNFOLDS OWING TO FAVORABLE MID AND UPPER LEVEL WIND FIELDS AND INCREASING DIURNALLY DRIVEN INSTABILITY. MUCH LIKE YESTERDAY...WOULD EXPECT DEVELOPING OUTFLOW DRIVEN COLD POOL TO GREATLY DICTATE SUBSEQUENT PROPAGATION. WITH OVERALL PARAMETERS REMAINING ESSENTIALLY UNCHANGED FROM TODAY...FULLY EXPECT THE COMPLEX TO DRIFT EAST SOUTHEAST TOWARDS AXIS OF BETTER SURFACE BASED INSTABILITY. HOWEVER...WITH EXPECTED GREATER NORTHWARD INITIAL DEVELOPMENT FROM APPROACHING SHORTWAVE...WOULD THINK THIS COMPLEX SHOULD AFFECT MUCH OF NORTHERN MICHIGAN LATE THIS MORNING INTO THE AFTERNOON HOURS. IGNORING SPECIFIC MODEL INSTABILITY AND SHEAR PARAMETERS (TOO CONVECTIVELY CONVOLUTED)...WILL BASE SEVERE POSSIBILITIES OFF THOSE OBSERVED YESTERDAY TO OUR SOUTH AND WEST GIVEN MAINTENANCE OF WIND FIELDS. THUS...THINKING INITIAL SUPERCELLULAR STORM DEVELOPMENT TO OUR WEST WILL CONGEAL INTO A POSSIBLE WIND DAMAGE PRODUCING SQUALL LINE AS IT MOVES INTO MICHIGAN LATER TODAY. AS ALWAYS...CANNOT ENTIRELY RULE OUT AN ISOLATED SEVERE HAIL CORE OR AN ISOLATED TORNADO IN SUCH AN ENVIRONMENT. VERY HEAVY RAIN ANOTHER CONCERN GIVEN SUCH MOISTURE PROFILES. IN TERMS OF SPECIFIC AMOUNTS...STEADY ESE MOVEMENT OF COMPLEX SHOULD KEEP THINGS IN CHECK. BIGGEST CONCERN IS IF SIMILAR SETUP THAT OCCURRED OVER SOUTHWEST MICHIGAN THIS PAST EVENING REPEATS ITSELF FARTHER NORTH...THAT IS SOUTHERN PORTION OF STORM COMPLEX SIMPLY COMES TO A HALT AS COLD POOL DYNAMICS ARE EQUALLY OFFSET BY SOUTHWEST INFLOW...LEADING TO TRAINING STORMS. TEND TO THINK THAT IF THIS OCCURS IT WILL SET UP JUST TO OUR SOUTH IN AXIS OF BETTER INSTABILITY. TONIGHT...WEATHER TONIGHT WILL HIGHLY DEPEND ON WHAT TRANSPIRES TODAY AS OUTFLOW BOUNDARIES REMAIN A PRIMARY FOCUSING MECHANISM FOR NEW STORM DEVELOPMENT. STILL...HARD TO IGNORE SUCH OUTSTANDING MOISTURE PROFILES AND WHAT SHOULD BE DECENT MID LEVEL AND SURFACE DYNAMICS AS AFOREMENTIONED SHORTWAVE AND FRONT APPROACH. WILL SIMPLY KEEP WITH INHERITED GRIDS FEATURING LIKELY WORDING FOR ALL BUT FAR SOUTHEAST AREAS. PRIMARY CONCERN REMAINS DAMAGING WIND THREAT WITH ANY ORGANIZED CONVECTION AS WELL AS HEAVY RAIN THREAT WITH POSSIBLE TRAINING CELLS. MONDAY...MUCH THE SAME THOUGHT PROCESS AS FRONTAL BOUNDARY IS SLOW TO MOVE EAST GIVEN BREADTH OF UPSTREAM RIDGING. OF COURSE...ACTUAL FRONT MAY HAVE LITTLE SAY IN EXACT PLACEMENT OF CONVECTION IF COLD POOL BOUNDARIES REMAIN DOMINATE. SEVERE WEATHER AND HEAVY RAIN PARAMETERS REMAIN ESSENTIALLY UNCHANGED...WITH PERHAPS A TENDENCY FOR SEVERE STORMS TO FAVOR SOUTHEAST SECTIONS OF THE AREA AS BOUNDARY DRAWS NEAR. REST OF FORECAST (MONDAY NIGHT THROUGH SATURDAY)...GIVEN COMPLEXITY OF SHORT TERM PART OF FORECAST...CURRENT EXTENDED GRIDS FEATURE NO CHANGES FROM THOSE ISSUED YESTERDAY. MSB && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. LH...NONE. LS...NONE. &&
Hazardous weather outlook, Jun 8, 2:40 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 240 PM EDT SUN JUN 8 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 091145- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 240 PM EDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL OCCUR ACROSS NORTHERN LOWER MICHIGAN THROUGH THE AFTERNOON. SEVERE STORMS ARE POSSIBLE PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH...PENNY SIZE HAIL AND POSSIBLE TORNADOES. GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE FOUND SOUTH OF A LINE FROM ALPENA TO CADILLAC. IN ADDITION...VERY HEAVY RAIN WILL FALL ACROSS A GOOD PORTION OF NORTHERN LOWER MICHIGAN THROUGH THE AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS MAY MOVE THROUGH EASTERN UPPER AND NORTHERN LOWER MICHIGAN LATE THIS EVENING AND OVERNIGHT. A FEW STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS. HEAVY RAIN ALSO REMAINS A CONCERN WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN MICHIGAN MONDAY. A FEW OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY ALONG AND EAST OF A LINE EXTENDING FROM ALPENA TO HOUGHTON LAKE...WITH DAMAGING WINDS AND HEAVY RAIN THE PRIMARY THREATS. THUNDERSTORMS ARE ALSO IN THE FORECAST TUESDAY AND AGAIN THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. ADAM
In the hours before
Local storm report, Jun 8, 3:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
320 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG 1 N GLADWIN 44.00N 84.49W
06/08/2008 GLADWIN MI TRAINED SPOTTER
3 LARGE TREES BLOWN DOWN.
&&
LAWRENCELocal storm report, Jun 8, 3:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
327 PM EDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST WEST BRANCH 44.28N 84.24W
06/08/2008 E60 MPH OGEMAW MI EMERGENCY MNGR
ESTIMATED 60 MPH WINDS.
&&
LAWRENCEThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:30 PM EDT | Tornado Warning | APX | Missaukee, Roscommon | 45 min |
| Jun 8, 3:06 PM EDT | Severe Thunderstorm Warning | APX | Gladwin, Ogemaw, Roscommon | 54 min |
| Jun 8, 3:18 PM EDT | Severe Thunderstorm Warning | APX | Arenac, Gladwin, Iosco, Ogemaw | 57 min |
| Jun 8, 3:21 PM EDT | Tornado Warning | APX | Arenac, Iosco, Ogemaw | 39 min |
| Jun 8, 3:25 PM EDT | Special Marine Warning | APX | 65 min | |
| Jun 8, 3:52 PM EDT | Tornado Warning | APX | Alcona | 38 min |
| Jun 8, 4:20 PM EDT | Special Marine Warning | APX | 55 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.